About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 132619, 8 pages
http://dx.doi.org/10.1155/2013/132619
Research Article

New Results on Impulsive Functional Differential Equations with Infinite Delays

1School of Mathematical Sciences, Shandong Normal University, Ji'nan 250014, China
2Department of Mathematics, Shandong University, Weihai, Shandong 264209, China

Received 28 January 2013; Accepted 6 April 2013

Academic Editor: Jinde Cao

Copyright © 2013 Jie Yang and Bing Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the stability for a class of impulsive functional differential equations with infinite delays by using Lyapunov functions and Razumikhin-technique. Some new Razumikhin-type theorems on stability are obtained, which shows that impulses do contribute to the system’s stability behavior. An example is also given to illustrate the importance of our results.